# SDR MASA2009060700182

- Difficulty date: June 7, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 13,284 hours, 10,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASH 2691 EWR-CLT - CAPT FOUND EMERGENCY LIGHTS WERE INOPERATIVE UPON FIRST START UP OF DAY.  CHARGING EMERGENCY LIGHTS WITH APU POWER.
